# SDR SWAA2022101960747

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 76,573 hours, 45,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT BAR AFT RETAINER CLIP FASTENERS ARE LOOSE / [01] ADJUSTED FWD ENTRY DOOR SLIDE GIRT BAR AFT RETAINER CLIP PER MT725-61-06 AND AMM 25-66-00
